On an integral operator in the space of functions with bounded variation

Štefan Schwabik

Časopis pro pěstování matematiky (1972)

  • Volume: 097, Issue: 3, page 297-330
  • ISSN: 0528-2195

How to cite

top

Schwabik, Štefan. "On an integral operator in the space of functions with bounded variation." Časopis pro pěstování matematiky 097.3 (1972): 297-330. <http://eudml.org/doc/19507>.

@article{Schwabik1972,
author = {Schwabik, Štefan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {3},
pages = {297-330},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On an integral operator in the space of functions with bounded variation},
url = {http://eudml.org/doc/19507},
volume = {097},
year = {1972},
}

TY - JOUR
AU - Schwabik, Štefan
TI - On an integral operator in the space of functions with bounded variation
JO - Časopis pro pěstování matematiky
PY - 1972
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 097
IS - 3
SP - 297
EP - 330
LA - eng
UR - http://eudml.org/doc/19507
ER -

References

top
  1. Kurzweil J., Generalized Ordinary Differential Equations and Continuous Dependence on a Parameter, Czech. Math. J., 7 (82), (1957), 418-449. (1957) Zbl0090.30002MR0111875
  2. Kurzweil J., On Integration by Parts, Czech. Math. J., 8 (83), (1958), 356-359. (1958) Zbl0094.03505MR0111877
  3. Schwabik S., Stetige Abhangigkeit von einem Parameter und invariante Mannigfaltigkeiten fur verallgemeinerte Differentialgleichungen, Czech. Math. J., 19 (94), (1969), 398-427. (1969) MR0252726
  4. Dieudonne J., Foundations of Modern Analysis, Academic Press, New-York, London, 1960. (1960) Zbl0100.04201MR0120319
  5. Hildebrandt T. H., Introduction to the Theory of Integration, Academic Press, New-York, London, 1963. (1963) Zbl0112.28302MR0154957
  6. Robertson A. P., Robertson W., Topological Vector Spaces, Cambridge University Press, 1964. (1964) Zbl0123.30202MR0162118

Citations in EuDML Documents

top
  1. Milan Tvrdý, Note on functional-differential equations with initial functions of bounded variation
  2. Štefan Schwabik, On an integral operator in the space of functions with bounded variation. II.
  3. Ivan Netuka, Double layer potential representation of the solution of the Dirichlet problem (Preliminary communication)
  4. Štefan Schwabik, Note on Volterra-Stieltjes integral equations
  5. Štefan Schwabik, On Volterra-Stieltjes integral equations
  6. Milan Tvrdý, Linear boundary value type problems for functional-differential equations and their adjoints
  7. Štefan Schwabik, Remark on linear equations in Banach space
  8. Milan Tvrdý, Boundary value problems for generalized linear integrodifferential equations with left-continuous solutions
  9. Milan Tvrdý, Fredholm-Stieltjes integral equations with linear constraints: duality theory and Green's function
  10. Štefan Schwabik, Milan Tvrdý, Boundary value problems for generalized linear differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.